# SDR SWAA970139

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTED ELECTRICAL SMOKE SMELL.  CREW TURNED OFF RECIRCULATION FAN, SMELL DISSAPATED.  CONTINUED PER MEL 21-26.  DURING OVERNIGHT CHECK, REPLACED RECIRCULATION FAN AND OP CHECKED PER BOEING M/M.
